# SDR AALA20100209LHR02

- Difficulty date: February 8, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 61,691 hours, 9,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ESCAPE PATH LIGHTING AT SEATS 20 TO 24 LEFT SIDE INOPERATIVE.  FOUND LIGHT ASSEMBLY AT AFT 22B SHORTING TO FRAME.  REPLACED LIGHT ASSEMBLY.
